# SDR 9514659955

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47182
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A .25 INCH CRACK IN THE FUSELAGE SKIN, FS 200 AT THE MAIN CABIN DOOR JAMB PSE 53.09.031.  REPAIRED SKIN (P/N 5911406-5), PER EA 99-100868.
